Existence of Positive Solutions for a Class of Kirrchoff Elliptic Systems with Right Hand Side Defined as a Multiplication of Two Separate Functions

Download PDF


DOI: 10.46793/KgJMat2104.587B


The paper deals with the study of existence of weak positive solutions for a new class of Kirrchoff elliptic systems in bounded domains with multiple parameters, where the right hand side defined as a multiplication of two separate functions.


Kirrchoff elliptic systems, existence, positive solutions, sub-supersolution, multiple parameters


[1]   C. O. Alves and F. J. S. A.Correa, On existence of solutions for a class of problem involving a nonlinear operator, Comm. Appl. Nonlinear Anal. 8 (2001), 43–56.

[2]   N. Azouz and A. Bensedik, Existence result for an elliptic equation of Kirchhoff type with changing sign data, Funkcial. Ekvac. 55 (2012), 55–66.

[3]   S. Boulaaras and R. Guefaifia, Existence of positive weak solutions for a class of Kirrchoff elliptic systems with multiple parameters, Math. Methods Appl. Sci. 41 (2018), 5203–5210.

[4]   S. Boulaaras and A. Allahem, Existence of positive solutions of nonlocal p(x )-Kirchhoff evolutionary systems via Sub-Super Solutions Concept, Symmetry 11 (2019), 1–11.

[5]   S. Boulaaras, R. Guefaifia and S. Kabli, An asymptotic behavior of positive solutions for a new class of elliptic systems involving of (p(x),q(x))-Laplacian systems, Bol. Soc. Mat. Mex. 25 (2019), 145–162.

[6]   D. D. Hai and R. Shivaji, An existence result on positive solutions for a class of p-Laplacian systems, Nonlinear Anal. 56 (2004), 1007–1010.

[7]   R. Guefaifia and S. Boulaaras, Existence of positive radial solutions for (p(x),q(x))-Laplacian systems, Appl. Math. E-Notes 18 (2018), 209–218.

[8]   X. Hanand G. Dai, On the sub-supersolution  method for p(x )-Kirchhoff  type equations, J. Inequal. Appl. 283 (2012), 1–11.

[9]   M. Chen, On positive weak solutions for a class of quasilinear elliptic systems, Nonlinear Anal. 62 (2005), 751–756.

[10]   G. Kirchhoff, Vorlesungen Uber Mathematische Physik, B.G. Teubner, Leipzig, 1983.

[11]   Y. Bouizem, S. Boulaaras and B. Djebbar, Some existence results for an elliptic equation of Kirchhoff-type with changing sign data and a logarithmic nonlinearity, Math. Methods Appl. Sci. 42 (2019), 2465–2474.